| Model Number |
1032800 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/09/2016
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator's exhalation valve was not functioning as designed.There was no harm or injury reported.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer has completed the evaluation for a ventilator that was returned with an allegation the device's exhalation valve was not functioning as designed.The ventilator was returned to the manufacturer for evaluation and the customer's complaint could not be confirmed or duplicated.The device performed to manufacturer's specifications.